English   Español   Català  
  Inici UB Imatge de diagramaci

Dipòsit Digital de la UB >   Recerca >   Química Física >   Articles publicats en revistes (Química Física) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9427

Title: Nonlinear effects in the dynamics of transient pattern formation in nematics
Authors: Sagués i Mestre, Francesc
Arias, F.
San Miguel Ruibal, Maximino
Matèria: Cristalls líquids
Liquid crystals
Issue Date: 1988
Publisher: The American Physical Society
Abstract: A nonlinear calculation of the dynamics of transient pattern formation in the Fréedericksz transition is presented. A Gaussian decoupling is used to calculate the time dependence of the structure factor. The calculation confirms the range of validity of linear calculations argued in earlier work. In addition, it describes the decay of the transient pattern.
Nota: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.37.3601
És part de: Physical Review A, 1988, vol. 37, núm. 9, p. 3601-3604.
URI: http://hdl.handle.net/2445/9427
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Química Física)

Files in This Item:

File Description SizeFormat
26752.pdf727.97 kBAdobe PDFView/Open
RefWorks
Mendeley
Recommend this item

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Feedback